Alert archive / Maine / River Flood Warnings in 2012

River Flood Warning 18, NWS Gray, ME

October 30, 2012Oxford County, Maine

NWS Gray, ME issued this river flood warning at Oct 30, 2012, 3:03 AM EDT for Oxford County, Maine. It took effect at Oct 30, 2012, 6:29 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2012, 3:03 AM EDT (07:03 UTC)
In effect from
Oct 30, 2012, 6:29 AM EDT
Expired
Oct 30, 2012, 5:21 PM EDT
In force
11 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Oxford County, ME

The radar

The Portland,ME radar (KGYX), 79 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Swift River at Roxbury (ROXM1).

Action stage
5 ft
Minor stage
8 ft
Moderate stage
9.5 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01055000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WGUS41 KGYX 300703
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
303 AM EDT TUE OCT 30 2012

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE

  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


.THE REMAINS OF SANDY WILL CAUSE LOCALLY HEAVY SHOWERS TO CONTINUE THIS
MORNING.  THIS WILL CAUSE RIVERS TO RISE ACROSS PORTIONS OF
THE WHITE MOUNTAINS IN NEW HAMPSHIRE AND THE WESTERN FOOTHILLS OF MAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-301903-
/O.NEW.KGYX.FL.W.0017.121030T1735Z-121031T0303Z/
/CNWN3.1.ER.121030T1735Z.121030T1800Z.121030T2103Z.NO/
303 AM EDT TUE OCT 30 2012

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SACO RIVER AT CONWAY
* UNTIL THIS EVENING.
* AT 1 AM TUESDAY THE STAGE WAS...5.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST TO RISE TO ITS 9 FOOT FLOOD STAGE BY NOONTIME. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.

$$

MEC017-301903-
/O.NEW.KGYX.FL.W.0018.121030T1029Z-121031T1549Z/
/ROXM1.1.ER.121030T1029Z.121030T1800Z.121031T0949Z.NO/
303 AM EDT TUE OCT 30 2012

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SWIFT RIVER AT ROXBURY
* FROM THIS MORNING UNTIL WEDNESDAY MORNING.
* AT 2 AM TUESDAY THE STAGE WAS...5.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 8.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  EARLY TOMORROW.

$$
JC
4 follow-up statements
041 
WGUS81 KGYX 301125
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
725 AM EDT TUE OCT 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY
  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC009-302200-
/O.EXT.KGYX.FL.W.0016.000000T0000Z-121030T2200Z/
/WOON3.1.ER.121030T0640Z.121030T0845Z.121030T1400Z.NO/
725 AM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT WOODSTOCK.
* UNTIL THIS EVENING.
* AT 7 AM TUESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL REMAIN RELATIVELY STEADY EARLY THIS MORNING...
BEFORE FALLING BELOW FLOOD STAGE LATE THIS MORNING.


$$

NHC003-302325-
/O.EXT.KGYX.FL.W.0017.121030T1123Z-121101T0048Z/
/CNWN3.1.ER.121030T0926Z.121031T0000Z.121031T1848Z.NO/
725 AM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER AT CONWAY.
* UNTIL WEDNESDAY EVENING.
* AT 6 AM TUESDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.


$$

MEC017-302325-
/O.CON.KGYX.FL.W.0018.000000T0000Z-121031T1549Z/
/ROXM1.1.ER.121030T0806Z.121030T1800Z.121031T0949Z.NO/
725 AM EDT TUE OCT 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL WEDNESDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL REMAIN RELATIVELY STEADY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.


$$
043 
WGUS81 KGYX 301602
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1202 PM EDT TUE OCT 30 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...

  PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE

  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-310402-
/O.EXT.KGYX.FL.W.0017.000000T0000Z-121031T2240Z/
/CNWN3.1.ER.121030T0926Z.121030T1800Z.121031T1640Z.NO/
1202 PM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER AT CONWAY.
* UNTIL WEDNESDAY EVENING.
* AT 11 AM THE STAGE WAS 10.6 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
AT 11.0 FEET...BEACH, EASTERN SLOPE AND SACO RIVER CAMPING AREAS 
FLOODED TO A DEPTH OF 2 TO 3 FEET..  

$$

MEC017-302225-
/O.EXT.KGYX.FL.W.0018.000000T0000Z-121030T2225Z/
/ROXM1.1.ER.121030T0806Z.121030T1230Z.121030T1625Z.NO/
1202 PM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 7.2 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS AFTERNOON.

$$

NHC009-301632-
/O.CAN.KGYX.FL.W.0016.000000T0000Z-121030T2200Z/
/WOON3.1.ER.121030T0640Z.121030T0845Z.121030T1221Z.NO/
1202 PM EDT TUE OCT 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PEMIGEWASSET RIVER AT WOODSTOCK.
* UNTIL THIS EVENING.
* AT 11 AM THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 9.0 FEET.

$$
525 
WGUS81 KGYX 301909
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
309 PM EDT TUE OCT 30 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE

  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY
  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-310709-
/O.EXT.KGYX.FL.W.0017.000000T0000Z-121031T2146Z/
/CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T1546Z.NO/
309 PM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER AT CONWAY.
* UNTIL WEDNESDAY AFTERNOON.
* AT 2 PM THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS CURRENTLY FALLING BUT IS EXPECTED TO START RISING AGAIN LATER THIS AFTERNOON
  AND CREST NEAR 10.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE   
  WEDNESDAY MORNING.

$$

MEC017-310500-
/O.EXT.KGYX.FL.W.0018.000000T0000Z-121031T0500Z/
/ROXM1.1.ER.121030T0806Z.121030T1230Z.121030T2300Z.NO/
309 PM EDT TUE OCT 30 2012

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL LATE TONIGHT.
* AT 2 PM THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET BY LATE THIS AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.

$$
043 
WGUS81 KGYX 302121
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
521 PM EDT TUE OCT 30 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MAINE...

  SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE
  SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC003-310921-
/O.CON.KGYX.FL.W.0017.000000T0000Z-121031T2146Z/
/CNWN3.1.ER.121030T0926Z.121030T1530Z.121031T1546Z.NO/
521 PM EDT TUE OCT 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE SACO RIVER AT CONWAY.
* UNTIL WEDNESDAY AFTERNOON.
* AT 4 PM THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO FALL SLOWLY AND WILL FALL BELOW FLOOD STAGE LATE  
  TONIGHT.

$$

MEC017-302151-
/O.CAN.KGYX.FL.W.0018.000000T0000Z-121031T0500Z/
/ROXM1.1.ER.121030T0806Z.121030T1230Z.121030T1955Z.NO/
521 PM EDT TUE OCT 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SWIFT RIVER AT ROXBURY.
* UNTIL LATE TONIGHT.
* AT 4 PM THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Oct 30, 1:01 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Oct 30, 1:01 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
101 AM EDT TUE OCT 30 2012

.SYNOPSIS...
HURRICANE SANDY HAS MADE LANDFALL IN NEW JERSEY EARLY THIS EVENING.
HEAVY RAIN AND STRONG WINDS WILL CONTINUE IN NEW HAMPSHIRE AND
MAINE THIS EVENING AS THE STORM ONLY SLOWLY WEAKENS. THE REMNANT
LOW WILL DRIFT ACROSS THE NORTHEASTERN UNITED STATES THROUGH THE
REMAINDER OF THE WEEK...KEEPING RAIN CHANCES IN THE FORECAST.

&&

.NEAR TERM /THROUGH TODAY/...

1230PM UPDATE: HEAVY RAIN BANDS FROM SANDY CONTINUE TO MAKE THEIR
WAY THROUGH THE REGION. UPSLOPE REGIONS ARE BEGINNING TO SEE
SIGNIFICANT ENHANCEMENT IN RAIN. RAIN WILL CONTINUE TO BE HEAVY
THROUGH THE NEXT FEW HOURS... FLOOD WARNINGS HAVE BEEN ISSUED IN
THE WHITE MOUNTAINS WHERE RIVERS ARE RISING RAPIDLY.

WINDS ARE BEGINNING TO DECREASE... WITH GUSTS TO 40 ON THE COAST AND 20
INLAND. WIND FORECAST IN PRETTY GOOD SHAPE, BUT DID TWEAK INLAND
REGIONS BACK DOWN A BIT TO ALIGN WITH OBS

ALL HEADLINES REMAIN INTACT FOR THE MOMENT.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
PERIODS OF RAIN TOMORROW IN THE ONSHORE FLOW WITH GUSTY EAST
SOUTHEAST WINDS GUSTING TO 30 MPH...WITH HEAVIEST RAINFALL TOTALS
ACROSS THE UPSLOPE AREAS.

THE WINDS DIMINISH BY TOMORROW EVENING...BUT ONSHORE WINDS AND
UPSLOPE FLOW SHOULD KEEP THE SHOWERS GOING TOMORROW NIGHT.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE REMNANTS OF SANDY WILL CONTINUE TO FILL AS IT DRIFTS INTO NEW
YORK BY WEDNESDAY. THE SYSTEM WILL BE VERTICALLY STACKED WITH PLENTY
OF MOISTURE STILL ROTATING AROUND THE STORM. RAIN WILL BE HEAVIEST
ON WEDNESDAY AS A WARM FRONT LIFTS ACROSS NH AND MAINE.

ON THURSDAY THE UPPER LOW WILL BECOME AN OPEN WAVE AND THE ENTIRE
SYSTEM WILL LIFT FARTHER TO THE NORTHEAST BRINGING AN END TO THE
HEAVIER PRECIPITATION. AS THE TROUGH SHIFTS EAST FRIDAY AND SATURDAY
ANY ADDITIONAL PRECIPITATION WILL BE PRIMARILY CAUSED BY UPSLOPE
FORCING IN THE HIGHER TERRAIN. 850MB TEMPERATURES LOOK COLD
ENOUGH FOR LIGHT SNOW IN THE MOUNTAINS SUNDAY MORNING. THE TROUGH
MOVES OFFSHORE AND IS REPLACED BY HIGH PRESSURE FOR SUNDAY AND
MONDAY.

TEMPERATURES WILL BEGIN AT OR ABOVE NORMAL FOR MIDWEEK BEFORE
DECREASING TO BELOW NORMAL BY THE WEEKEND AS COLD AIR ADVECTION
FILTERS IN ON PERSISTENT NW FLOW.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TUESDAY NIGHT/...CIGS AND VSBYS WILL REMAIN
IFR/LIFR INTO TOMORROW NIGHT AS EASTERLY FLOW PERSISTS. WINDS AND
HEAVY RAIN TONIGHT WILL LIKELY HALT MOST AIR TRAFFIC TO ALL
AIRPORTS. E TO SE WIND WILL DIMINISH OVERNIGHT AND ON TUESDAY.

LONG TERM...MVFR OR LOWER CONDTIONS IN SHOWERS WEDNESDAY AND
THURSDAY AT ALL TERMINALS WITH GRADUAL IMPROVEMENT TO VFR. GUSTY
SE WINDS AROUND 20 KT ARE EXPECTED ON WEDNESDAY.

&&

.MARINE...
SHORT TERM...WINDS WILL CONTINUE STORM FORCE THROUGH THE EVENING.
WILL LEAVE STORM WARNING IN PLACE AS WINDS BY EVENING WILL GUST TO
60-70KT. SEAS OF 15 TO 25 FEET IN THE OPEN WATERS...WITH 10-15
FEET POSSIBLE IN THE BAYS.

LONG TERM...WINDS AND SEAS WILL LIKELY REMAIN ABOVE SMALL CRAFT
THRESHOLDS THROUGH WEDNESDAY...WITH HAZARDOUS SEAS LINGERING INTO
THURSDAY.

&&

.HYDROLOGY...
HEAVY RAINS FROM IRENE CONTINUE TO CAUSE RAPID RISES IN RIVERS
THROUGH THE MOUNTAINS... WITH A FEW RISES OF OVER 2 FT IN THE PAST
FEW HOURS. SEVERAL POINTS ARE EXPECTED TO REACH NEAR FLOOD STAGE IN THE
NEXT 24 HOURS INCLUDING... THE SACO AT CONWAY... THE PEMI AT
WOODSTOCK... AND THE SWIFT AT ROXBURY.

&&

.TIDES/COASTAL FLOODING...
THE PROJECTED STORM SURGE FOR MOST OF THE COASTLINE IS EXPECTED TO
BE 2 TO 4 FEET TONIGHT. TIDE GAGE IS ALREADY NEARLY 2.5 FEET ABOVE
NORMAL AS OF 19Z. THE GREATEST THREAT FOR COASTAL FLOODING WILL
BE A COUPLE HOURS EITHER SIDE OF THE TIME OF THE HIGH TIDE AT 1158
PM TONIGHT. SEAS BUILDING TO NEAR 20 FT AND A STRONG ONSHORE WIND
WILL RESULT IN SPLASH OVER...BEACH EROSION...AND SOME COASTAL
FLOODING.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WARNING UNTIL 8 AM EDT THIS MORNING FOR MEZ007>009-
     012>014-018>028.
     FLOOD WATCH THROUGH THIS AFTERNOON FOR MEZ007>009-012>014-
     018>022.
     COASTAL FLOOD WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR
     MEZ023>028.
NH...HIGH WIND WARNING UNTIL 8 AM EDT THIS MORNING FOR NHZ001>010-
     013-014.
     FLOOD WATCH THROUGH THIS AFTERNOON FOR NHZ001>010-013.
     COASTAL FLOOD WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR
     NHZ014.
MARINE...STORM WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...CURTIS
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 29, 3:05 PM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
305 PM EDT MON OCT 29 2012

MEZ007>009-012>014-018>022-NHZ001>010-013-301915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-
305 PM EDT MON OCT 29 2012

...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY...
...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ023>028-NHZ014-301915-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
305 PM EDT MON OCT 29 2012

...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY...
...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-301915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
305 PM EDT MON OCT 29 2012

...STORM WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 29, 11:53 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1153 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     NON-TSTM WND DMG WINDHAM                 43.79N  70.41W
10/29/2012                   CUMBERLAND         ME   AMATEUR RADIO

            TREE LEANING ON WIRES ON GRAY ROAD

&&

EVENT NUMBER GYX1200301

MPK
Local storm report, Oct 29, 11:54 PM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1154 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     NON-TSTM WND DMG CUMBERLAND              43.80N  70.26W
10/29/2012                   CUMBERLAND         ME   AMATEUR RADIO

            TREE ON WIRES ON FIRESIDE ROAD

&&

EVENT NUMBER GYX1200302

MPK
Local storm report, Oct 29, 11:57 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1157 PM EDT MON OCT 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     COASTAL FLOOD    KENNEBUNK               43.38N  70.55W
10/29/2012                   YORK               ME   AMATEUR RADIO

            TWO CARS ARE FLOODED

&&

EVENT NUMBER GYX1200303

MPK
Local storm report, Oct 30, 2:21 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
221 AM EDT TUE OCT 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     FLASH FLOOD      2 E THORNTON            43.89N  71.64W
10/30/2012                   GRAFTON            NH   STATE POLICE

            BRIDGE OVER THE MAD RIVER CONNECTING RTE 49 TO RTE 175
            HAS BEEN CLOSED DUE TO WATER ALMOST TO ROAD AND RISING
            RAPIDLY

&&

EVENT NUMBER GYX1200305

MPK
Local storm report, Oct 30, 2:37 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
237 AM EDT TUE OCT 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     FLASH FLOOD      GORHAM                  44.39N  71.17W
10/30/2012                   COOS               NH   EMERGENCY MNGR

            PEABODY AND MOOSE RIVERS ARE FLOODING AND EVACUATIONS
            ARE UNDERWAY.

&&

EVENT NUMBER GYX1200306

MPK
Local storm report, Oct 30, 2:52 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
252 AM EDT TUE OCT 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     FLASH FLOOD      GORHAM                  44.39N  71.17W
10/30/2012                   COOS               NH   AMATEUR RADIO

            THE END OF SPRING ROAD IS WASHED OUT

&&

EVENT NUMBER GYX1200307

MPK

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 12:32 AM EDTAreal Flood WarningGYXOxford8 hr
Oct 30, 2:52 AM EDTAreal Flood WarningGYXAndroscoggin, Franklin, Oxford, Somerset10 hr
Oct 30, 3:37 AM EDTGale WarningGYX11 hr
Oct 30, 10:40 AM EDTSevere Thunderstorm WarningGYXKennebec, Lincoln, Sagadahoc65 min
Oct 30, 11:49 AM EDTSpecial Weather StatementGYXKennebec41 min
Oct 30, 12:25 PM EDTSpecial Weather StatementGYXSomerset, Waldo50 min
Oct 30, 2:54 PM EDTAreal Flood WarningGYXKennebec, Somerset, Waldo4 hr
Oct 30, 2:55 PM EDTSmall Craft AdvisoryGYX12 hr
Oct 30, 5:10 PM EDTSpecial Weather StatementGYXWaldo65 min
Oct 30, 6:51 PM EDTRiver Flood WarningGYXSomerset40 hr

Nearby

River Flood Warnings in Maine, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.